MathSciNet Relay Station
MathSciNet bibliographic data
MR756041 35H05 (35J70 60J60)
Amano, Kazuo Stochastic representation and singularities of solutions of second order equations with semidefinite characteristic form. Trans. Amer. Math. Soc. 286 (1984), no. 1, 295–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement